OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4611

Title: More on Mild Continuity
Authors: Ganster, Maximilian
Dontchev, Julian
Keywords: mild continuity
almost continuity
quasi-continuity
semi-continuity
extremal precontinuity
decomposition of continuity
α-continuity
β-continuity
Issue Date: 1995
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Julian Dontchev and Maximilian Ganster, "More on Mild Continuity”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 27 (1995), pp. 47-59.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
27 (1995)
Abstract: Lo scopo di questo articolo è quello di presentare alcuni nuovi risultati sulla continuità “mild” come pure quello di dare una chiara decomposizione di continuità via la continuità “mild” cioè senza alcuna condizione sul dominio nè sul rango. Viene inoltre introdotta la nozione di precontinuità estrema. Tra i molti risultati, si prova che una funzione è α-continua se e solo se essa è continua in modo “mild” ed estremamente precontinua.
The aim of this paper is to present some new results on mild continuity as well as to give a pure decomposition of continuity via mild continuity that is without any assumptions on the domain and the range. The notion of estremal precontinuity is introduced. Among several results we prove that a function is α-continuous if and only if it is mildly continuous and extremally precontinuous.
URI: http://hdl.handle.net/10077/4611
ISSN: 0049-4704
MS Classification: 54C05
54C08
26A15
54C10
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995)

Files in This Item:

File Description SizeFormat
DontchevGansterRendMat27.pdf201.2 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.